# SDR 2005FA0000833

- Difficulty date: May 6, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490030303
- Part serial: 04030653
- Condition: Defective
- Location: Lt E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL OUT, THE PILOTS ALTIMETER, IVSI AND ALTITUDE ALERTER FLAGGED.  THE TAKEOFF WAS ABORTED.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR AND REMAIN RVSM COMPLIANT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS SYSTEM.  (K)
